# SDR WX0A2015012072365

- Difficulty date: January 16, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N419NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53366
- Aircraft time: 43,606 hours, 37,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 392581601
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING FLOOR SUPPORT FITTING CRACKED STATION 864 & LBL 20.  R & R SUPPORT FITTING STATION 864 LBL 20 IAW SRM 51-30-5.
